# SDR 2007FA0001104

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: General aviation
- Aircraft: N31140
- Make and model: Univar 415C
- Aircraft serial: 3143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AD2002-26-02,- CORROSION FROM WATER, DIRT AND ACID FROM BATTERY ATE THROUGH BOTTOM SKINS 415-13058-1,415-13047L AND R, RIBS 415-13016L AND R AND BOTTOMS OF SERVICE ASSEMBLY NR 5.  AIRCRAFT HAD SAT SINCE 1977.
